# SDR 2013FA0000552

- Difficulty date: December 17, 2012
- Submitted: September 24, 2013
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft time: 17,424 hours
- Engine: Allsn 250C20
- Engine time: 17,424 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206030446001F
- Condition: Cracked
- Location: Tailboom
- Part time: 17,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED IN LT AFT GEARBOX ATTACHMENT HOLE.  CRACKING WAS FOUND VISUALLY DURING CORROSION INSPECTION.
